# SDR MZZA2009071300087

- Difficulty date: July 13, 2009
- Submitted: July 13, 2009
- Operation: Air carrier
- Aircraft: N25201
- Make and model: Boeing 737824
- Aircraft serial: 28958
- Aircraft time: 31,768 hours, 11,941 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 140A9872U4
- Condition: Corroded
- Location: Bs 981
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PASSENGER COMPARTMENT FLOOR STRUCTURE WET AREA FLOOR PANEL SUPPORT FRAME FOUND CORRODED AROUND SCREW HOLE AT BS 981.5 AND LBL 15.5. FLOOR SUPPORT REMOVED AND REPLACED IAW SRM 51-10-02 REV 35, HOLES PICKED-UP PER SRM 51-40-05.  FASTENER INSTALLED PER SRM 51-40-02 REV.35.
